MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX STB INS SZ2 22.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX STB INS SZ2 22.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-116
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for left knee patellar grinding, clunk : patella clunk syndrome.Event is serious and is considered moderate.Additional information indicated the patient underwent a closed reduction/manipulation to address indicated issues as well as synovectomy, and hypertrophic scar removal on (b)(6) 2021.Date of implantation: (b)(6) 2020.Date of revision #1: (b)(6) 2021.Date of event (onset): (b)(6).2021 (left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG RP AOX STB INS SZ2 22.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12068041
Report Number1818910-2021-13592
Device Sequence Number17171595
Product Code NJL
UDI-Device Identifier10603295076421
UDI-Public10603295076421
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-116
Device Catalogue Number196192116
Device Lot Number9029457
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; DEPUY/CMW 2G; MBT CEM KEEL TIB TRAY SZ2.5; PFC SIGMA OVAL/DOME PATELLA 3PEG 35MM; SIG RP AOX STB INS SZ2 22.5; SIGMA PS CEM FEM SZ2 L
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight77